# SDR MWEA070159

- Difficulty date: July 19, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 9,997 hours, 5,444 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Component: Door
- Component part number: 5910157109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP MADE CONTACT WITH AIRCRAFT BY A BAGGAGE CART, MADE HOLE IN AIRCRAFT`S BAGGAGE DOOR.  REMOVED AND REPLACED BAGGAGE DOOR.
